| Model Number |
MMT-551NAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information indicated by medtronic that the insulin pump had keypad anomaly.The insulin pump did not have moisture damage.The issue was not resolved.Insulin pump will not be return for analysis.